# SDR HEEA072463

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- Aircraft time: 26,734 hours
- Engine: Allsn 250C30P
- Engine time: 12,096 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490924
- Part serial: 326225
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM AROUND BYPASS COVER. DURING OVERHAUL FOUND EXCESSIVE CORROSION AND PITTING AROUND BYPASS COVER AND BORE.  THIS CONDITION WILL CAUSE LEAKING FROM THE BYPASS COVER.  REPLACED COMPLETE MAIN FLOW BODY ASSY.  UNIT TESTED SATISFACTORY.
